# SDR 00FDEA00087

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN CARGO LOOP DETECTION FAULT ILLUM ON ECAM.  TEST MAIN CARGO DECK SMOKE DETECTION SYSTEM PER AMM 26-19-00-5.  OPS CK GOOD.  SUSPECT FAULT CAME FROM DRY ICE SHIPMENT ON CARGO DECK.
